# SDR AALA201911199018

- Difficulty date: November 15, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N809NN
- Make and model: Boeing 737823
- Aircraft serial: 33519
- Aircraft time: 32,251 hours, 12,929 cycles
- Engine: Cfmint CFM567B243
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS UNCOMMANDED DUAL ENGINE ROLLBACK AT 900 ON TAKEOFF 10 PERCENT ROLLBACK PRIOR TO VNAV ENGAGEMENT. MAINTENANCE REPORTS RESET, ACCOMPLISHED BITE CHECK ON MMR 2 IAW FIM 34-31-00-810-801. ACCOMPLISHED EEC BITE IAW FIM 73-00-00-810-801-F00, NO FAULTS NOTED. ACCOMPLISHED A/T BITE CHECK IAW FIM 22-31-00, NO FAULTS NOTED. ACCOMPLISHED FMC BITE CHECK IAW FIM 34-61-00, BITE CHECKS GOOD. ACCOMPLISHED DFCS BITE CHECK IAW FIM 22-11-00-810-801, BITE CHECK GOOD. A/C OK FOR CONTINUED SERVICE.
